Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 2, Pages 209-220
http://dx.doi.org/10.1155/S0161171288000250

Recent results in hyperring and hyperfield theory

9 Keystone Court, Gaithersburg, MD 20878, USA

Received 1 December 1986; Revised 30 May 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anastase Nakassis, “Recent results in hyperring and hyperfield theory,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 209-220, 1988. https://doi.org/10.1155/S0161171288000250.